# SDR TAMF20201114004

- Difficulty date: November 13, 2020
- Submitted: November 14, 2020
- Operation: Air carrier
- Aircraft: N334QT
- Make and model: Airbus A330-243
- Aircraft serial: 1448
- Aircraft time: 25,462 hours, 7,846 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

N334QT AIRCRAFT ABORTED THE TAKE-OFF AND RETURNED TO THE PLATFORM (MIA STATION).  IN THE MAINTENANCE LOGBOOK THE FOLLOWING REPORT WAS GENERATED: "RETURN TO RAMP DUE REJET T/O AT LOW SPEED".  THE PILOT STATED THAT THE ABORTED TAKE OFF WAS NOT CAUSED BY A FAILURE OR DEFECT OF THE PLANE, BUT IT WAS DUE TO A PROCEDURE REQUIRED BY THE CREW.  FOR THE PILOT REPORT THE FOLLOWING ACTION WAS TAKEN: "IAW AMM 72-31-41-200-801-A WERE CHECK INLET AND EXHAUST ON BOTH ENGINES, WAS FOUND IN NORMAL CONDITIONS" THE AIRCRAFT WAS RELEASED FOR SERVICE AND ITS OPERATION IS NORMAL.
